# SDR CALA2017071402226

- Difficulty date: July 14, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 70,137 hours, 7,865 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY 7 RT EMERGENCY LIGHT ON AFT GALLEY LOWER WALL INOPERATIVE.  REPLACED THE BATTERY M6012 IAW 33-51-04-201, OP CHECKED GOOD.
